Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having rashes in groin area, neck/collarbone area. Used Aveeno Hydrocortisone. Now its spreading. What should I do?sk

I have a rash that I first noticed in my groin area and then on my neck/collarbone area. I used Aveeno Hydrocortisone cream before I went to bed but now this morning the rash is under my armpits and has even spread to a place on my leg. My original thought was that it could be related to the baby powder I have been using or that it might be stress related but now I am not sure. What could be the cause? Why does it keep spreading? What should I do about it?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Dec 2013
Hi,

Welcome and thanks for posting your query to HealthcareMagic.

As per your query you have the problem of continuously spreading rash over groin, neck and collar bone area and applying hydrocortisone cream for the dame.

As per the area you described the most common infection to cause the rash is by fungal infection. It is quite common to find the fungal infection causing rash kind of thing over specifically groin area and the other areas you described.

Applying Hydrocortisone cream cream will actually flare up the rash as is help in growth of the fungus.
For the betterment kindly follow the suggestion below:
- Keep your self away from hot and humid climate.
- Take two times bath.
- Wear cotton clothe s and cotton undergarments.
- Do cold compression or warm water compresses according to the weather condition.
-You can apply anti-fungal cream and take anti-fungal tablets according to medical advise.
Don't try to scratch or rub the area as can lead to further aggravation of the problem.
I hope these information's will help you. If you have further queries I will be happy to help.

"Wish you good health and early recovery from the problem"

Regards,
Dr Sanjay Kumar Kanodia
MD (Dermatology)
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor